# SDR 2004FA0000011

- Difficulty date: November 21, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSE35L8P0723E105
- Part serial: 69784
- Condition: Damaged
- Location: Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CELL DAMAGED DUE TO HIGH IMPACT.  DAMAGE BEYOND REPAIR MANUAL LIMITS.
